Lorazepam and Ringing in the ears - from FDA reports
Ringing in the ears is found among people who take Lorazepam, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Omeprazole, and have Depression. This review analyzes which people have Ringing in the ears with Lorazepam. It is created by eHealthMe based on reports of 73,867 people who have side effects when taking Lorazepam from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 20, 2017
73,867 people reported to have side effects when taking Lorazepam.
Among them, 404 people (0.55%) have Ringing in the ears
Number of reports submitted per year:
Time on Lorazepam when people have Ringing in the ears *:
- < 1 month: 7.32 %
- 1 - 6 months: 80.49 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 12.2 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Ringing in the ears when taking Lorazepam *:
- female: 62.81 %
- male: 37.19 %
Age of people who have Ringing in the ears when taking Lorazepam *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.65 %
- 20-29: 3.26 %
- 30-39: 16.29 %
- 40-49: 14.98 %
- 50-59: 23.45 %
- 60+: 41.37 %
Top conditions involved for these people *:
- Depression (79 people, 19.55%)
- Multiple Myeloma (46 people, 11.39%)
- High Blood Pressure (34 people, 8.42%)
- Neck Pain (33 people, 8.17%)
- Psychotic Disorder (31 people, 7.67%)
Top co-used drugs for these people *:
- Omeprazole (78 people, 19.31%)
- Zometa (66 people, 16.34%)
- Clonazepam (64 people, 15.84%)
- Diazepam (50 people, 12.38%)
- Mirtazapine (45 people, 11.14%)
Top other side effects for these people *:
- Dizziness (154 people, 38.12%)
- Headache (122 people, 30.20%)
- Fatigue (121 people, 29.95%)
- Depression (120 people, 29.70%)
- Paraesthesia (114 people, 28.22%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Ringing in the ears when taking Lorazepam?
- Check symptoms - is ringing in the ears caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsRinging in the ears and drugs with ingredients of lorazepam.
Expand the study to include reports from both FDA and eHealthMeRinging in the ears and Lorazepam from FDA and eHealthMe reports
Lorazepam has active ingredients of lorazepam. It is often used in stress and anxiety. (latest outcomes from Lorazepam 77,249 users)
Ringing in the ears
Ringing in the ears has been reported by people with depression, high blood pressure, pain, osteoporosis, high blood cholesterol (latest reports from 31,636 Ringing in the ears patients).
Browse all side effects of Lorazepama b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Ringing in the earsRinging in the ears
Could your condition cause Ringing in the earsRinging in the ears
What would happen?
Questions to the study
I am a 75 year old female, have glaucoma for 20 years , or let's say treated for that period of time. Have been on Latanoprost up to about 2 years ago. .then my Dr. referred me to a specialist as one eye had pressure of 26 and a small catatact. New Dr. put me on dorzolamide-timolol. brought ...
2 weeks ago I had a fullness and deafness in my ear since putting olive oil in off to the doctors and was told I had a ear infection I suffered from mild tinnitus in that ear which was manageable was put on a weeks course of amoxicillin 500mg where my tinnitus spiked I'm now now free from ...
I have overdosed on 40 Unisum Extra strength seeping pills around 8 years ago, and I have been having chest pains since. I went to the doctor and they did tests but in the end they told me they don't know why I'm having the chest pains. Now that I take lorazepam I get chest pains to, and am ...
I have been using a good probiotic with digestive enzymes to help me with digestion and gas which seem to work fine- but now have terrible tinnitus in one ear- I also take a low dose anti depressive to sleep better called Seroquel- weening off that drug but tinnitus still bad- I guess I will ...
I'm having an MRI for my lower back and am claustrophobic. My doc prescribed me 3 x 1 mg tablets of Lorazepam to be taken one a day starting two days before. That sounds like a recipe for not getting any work done, so I googled and found they recommend one tab 1 to 2 hours before and a second ...
User reviews to the study
Hi, my name is Jennifer. My ears started ringing over 2 years ago, while I was on Naltrexone. I stopped taking it over a year ago, but the ringing has gotten worse. The only other thing I take religiously, is Excedrin. Any thoughts or suggestions?! Thank you 😊
Developed pulsating tinnitus in one ear- I thought from taking low dose seroquel ( to sleep) for a year. I am 69 years old and have perfect hearing according to the doctor- I was also taking different probiotics and digestive enzymes to help with gas and digestion issues- when I stopped the ...
I have pleurisy for the 2nd time and am worried it may be lung related, although my CT scan was totally clear. Just a confusing possible diagnosis to get to figure out what caused it. ALso have tinnitus for months now and wondering if they're related.
Have been taking Xifaxen 550mg twice a day 2 to 3 times a year and each time the ringing gets worse and never goes away. Is there anything I can do to cut down this awful noise it is beginning for affect my hearing.